# SDR ASAA0843437

- Difficulty date: September 2, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 38,310 hours, 21,012 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 654645170A
- Condition: Dented
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SPOILER IS DENTED ON UPPER SURFACE FROM SEAL SCREWS ON LOWER SURFACE.  REPAIRED NR 6 SPOILER IAW B737 400 SRM 51-70-10 REPAIR 4 PG 201.
